# SDR BJYA 20130717001

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N337RE
- Make and model: Braero BAE125800A
- Aircraft serial: 258024
- Aircraft time: 9,871 hours, 6,536 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN HIGH ALTITUDE LIGHT ILLUMINATE AFTER REACHING FL 370.   ON LEVEL OFF DURING ACCELERATION,  CABIN HIGH ALTITUDE LIGHT ILLUMINATED.  DONNED OXYGEN MASKS, DEPLOYED PAX MASKS AND COMPLETED CHECKLIST ITEMS. REFERRED TO CHECKLIST,  ELECTED TO DECEND.  PERFORMED CABIN ALTITUDE EMERGENCY CHECKLIST AND STARTED AN EMERGENCY DESCENT.  HIGHEST INDICATION OBSERVED ON CABIN ALTITUDE ALTIMETER WAS 10,500 FT WITH A 2,000 FPM CLIMB INDICATION.  ON REACHING 10,000 FT,  RESUMED NORMAL COMMUNICATIONS THROUGH BOOM MICS.   CONTINUED WITH NORMAL CHECKLISTS AND MADE AN UNEVENTFUL LANDING.
